# SDR AALA991608

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 SEAT TRACK CORRODED AT STATION 1214.  REPAIRED SEAT TRACK OF SEAT TRACK PLUG REPAIR PER SRM 53-05 FIG 4A.  (M)
